# SDR REXA2016111302216

- Difficulty date: November 13, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 25,798 hours, 23,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING FORWARD SECTION IS INOP. REMOVED AND REPLACED THE INVERTER AT BATTERY PACK 2 PER THE AMM 33-51-07. OPERATIONAL CHECK GOOD.
